Covering theorems for finite nonabelian simple groups. III. - Solutions of the equation αx 2 +βt 2 +γt -2 =a in a finite field
Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976), p. 81-90
@article{RSMUP_1976__55__81_0,
     author = {Brenner, J. L. and Carlitz, L.},
     title = {Covering theorems for finite nonabelian simple groups. III. - Solutions of the equation $\alpha x^2 + \beta t^2 + \gamma t^{-2} = a$ in a finite field},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     pages = {81-90},
     mrnumber = {457549},
     zbl = {0352.20003},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1976__55__81_0}
}
Brenner, J. L.; Carlitz, L. Covering theorems for finite nonabelian simple groups. III. - Solutions of the equation $\alpha x^2 + \beta t^2 + \gamma t^{-2} = a$ in a finite field. Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976) pp. 81-90. http://www.numdam.org/item/RSMUP_1976__55__81_0/

Bertram E.A. (1972), Even permutations as a product of two conjugate cycles, J. Comb. Theory (A), 12, pp. 368-380. | MR 297853 | Zbl 0238.20004

Brenner J.L. (1960), Research problem in group theory, Bull. Amer. Math. Soc., 66, p. 275; (1973) Covering theorems for finite nonabelian simple groups - IV, Jñānabha, Section A, pp. 77-84. | Zbl 0285.20040

Burnside W. (1895), Theory of groups of finite order, Cambridge University Press. | JFM 28.0118.03

Dickson L.E. (1900), Linear groups, Berlin, Teubner, reprinted Dover, 1958. | MR 104735

Ore O. (1951), Some remarks on commutators, Proc. Amer. Math. Soc., 2, pp. 307-314. | MR 40298 | Zbl 0043.02402

Ree R. (1964), Commutators in semisimple algebraic groups, Proc. Amer. Math. Soc., 15, pp. 457-460. | MR 161944 | Zbl 0127.25605

Simpson W.A. -Frame J.S. (1973), The character tables for SL(3, q), SU(3, q2), PSL(3, q), PSU(3, q2), Can. J. Math., 25, pp. 486-494. | MR 335618 | Zbl 0264.20010

Thompson R.C. (1961), Commutators in the special and general linear groups, Trans. Amer. Math. Soc., 101, pp. 16-33. | MR 130917 | Zbl 0109.26002

Weil A. (1941), On the Riemann hypothesis in function fields, Proc. Nat. Acad. Sci., 27, pp. 345-347. | MR 4242 | Zbl 0061.06406

Xu C.-H. (1965), The commutators of the alternating group, Sci. Sinica, 14, pp. 339-342. | MR 183763 | Zbl 0152.00402